# SDR SWAA2022031846581

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT BAFFLE BS 757; RBL 24; WL 156 / BAFFLE AT AFT CARGO BS 757; RBL 24; WL 156 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED DAMAGED BAFFLE AND INSTALLED NEW BAFFLE P/N 7531031 PO # 760809 IAW SRM 51-40-02-0G-0; DWG 146A7500. 81146U 9/4/19
